# SDR 99ZZZX2142

- Difficulty date: April 26, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N369AW
- Make and model: Hughes 369D
- Aircraft serial: 470117D
- System (JASC): 3120 · Independent Instruments
- Part: Hour Meter
- Part number: 102149
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOUR METER INOPERATIVE.  REMOVED AND REPLACED.
